Topological semigroups with one-sided units

Štefan Schwarz

Czechoslovak Mathematical Journal (1955)

  • Volume: 05, Issue: 2, page 153-163
  • ISSN: 0011-4642

How to cite

top

Schwarz, Štefan. "О топологических полугруппах с односторонними единицами." Czechoslovak Mathematical Journal 05.2 (1955): 153-163. <http://eudml.org/doc/11783>.

@article{Schwarz1955,
author = {Schwarz, Štefan},
journal = {Czechoslovak Mathematical Journal},
keywords = {topological semigroups with one-sided units},
language = {rus},
number = {2},
pages = {153-163},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {О топологических полугруппах с односторонними единицами},
url = {http://eudml.org/doc/11783},
volume = {05},
year = {1955},
}

TY - JOUR
AU - Schwarz, Štefan
TI - О топологических полугруппах с односторонними единицами
JO - Czechoslovak Mathematical Journal
PY - 1955
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 05
IS - 2
SP - 153
EP - 163
LA - rus
KW - topological semigroups with one-sided units
UR - http://eudml.org/doc/11783
ER -

References

top
  1. Шварц Шт., О максимальных идеадах в теории подугруцп, I, Чехосдовацкий ма- тематический журнад, т. 3 (78), 1953, 139-153. (1953) Zbl0127.03602MR0061591
  2. Шварц Шт., Максимадьные идеады в теории подутрупп, II, ЧМЖ, т. 3 (78), 1953, 365-383. (1953) Zbl0124.11305MR0061592
  3. Шварц Шт., К теории хаусдорфовых бикомпактных подугрупп, ЧМЖ, т. 5 (80), 1955, 1-23. (1955) Zbl1160.26300MR0074769
  4. Шварц Шт., Структура простых подугрупп без нудя, ЧМЖ, т. 1 (76), 1951, 51-65. (1951) Zbl1165.94313
  5. Schwarz Št., Maximálne ideály a štruktúra pologrúp, Mat. fyz. časopis SAV, 3, 1953, 17-39. (1953) MR0064784
  6. Wallace A. D., Indecomposable semigroups, Mathematical Journal of Okayama Univ., Vol 5, 1953, i-3. (1953) Zbl0052.02601MR0062136

NotesEmbed ?

top

You must be logged in to post comments.